# SDR UPS07849245

- Difficulty date: February 14, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CRACK IN RADIUS OF NR 3 J-BEAM, 60 COMPT RBL 2.  STOP DRILLED CRACK IN RADIUS OF NR 3 J-BEAM IN THE 60 COMPT IAW SRM 53-02-05.  FABRICATED AND INSTALLED REPAIR DOUBLER, AND ANGLE IN RADIUS OF THE NR 3 J-BEAM IN THE 60 COMPT IAW SRM 53-02-05-0 AND SRM 51-01-20D.
